English  |  正體中文  |  简体中文  |  Items with full text/Total items : 50124/85142 (59%)
Visitors : 7911376      Online Users : 69
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/108423


    Title: Prediction Interval of Future Waiting Times of the Exponential Distribution under Multiply Type II Censoring
    Authors: Wu, Shu-Fei
    Date: 2016-08-17
    Issue Date: 2016-11-25 02:11:03 (UTC+8)
    Publisher: I C I C International
    Relation: ICIC Express Letters 10(9), pp.2115-2119
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback